Alert archive / Colorado / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 35, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 26, 2019, 4:20 PM MDT for Las Animas County, Colorado. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2019, 4:20 PM MDT (22:20 UTC)
- Expired
- May 26, 2019, 4:59 PM MDT
- In force
- 39 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Las Animas County, CO
The radar
The Pueblo radar (KPUX), 140 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 12:27 PM MDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.3 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1575 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
623
WUUS55 KPUB 262220
SVRPUB
COC071-262315-
/O.NEW.KPUB.SV.W.0035.190526T2220Z-190526T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
420 PM MDT Sun May 26 2019
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Eastern Las Animas County in southeastern Colorado...
* Until 515 PM MDT.
* At 418 PM MDT, a severe thunderstorm was located 15 miles west of
Kim, or 30 miles northeast of Des Moines. Another severe
thunderstorm was 10 miles east of Branson. These storms were
moving to the northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Kim and open country of eastern Las Animas county.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM MDT for southeastern
Colorado.
For your protection move to an interior room on the lowest floor of a
building.
Heavy rainfall is occurring with this storm, and may lead to flash
flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3764 10355 3764 10308 3740 10310 3713 10333
3700 10356 3700 10388
TIME...MOT...LOC 2218Z 225DEG 34KT 3717 10361
HAIL...1.00IN
WIND...60MPH
$$3 follow-up statements
166
WWUS55 KPUB 262233
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
433 PM MDT Sun May 26 2019
COC071-262315-
/O.CON.KPUB.SV.W.0035.000000T0000Z-190526T2315Z/
Las Animas CO-
433 PM MDT Sun May 26 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR SOUTHEASTERN LAS ANIMAS COUNTY...
At 432 PM MDT, a severe thunderstorm was located 15 miles northeast
of Branson, or 27 miles northeast of Des Moines, moving northeast at
45 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is possible.
Locations impacted include...
Kim.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM MDT for southeastern
Colorado.
For your protection move to an interior room on the lowest floor of a
building.
Heavy rainfall is occurring with this storm, and may lead to
localized flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3749 10355 3755 10318 3731 10323 3713 10334
3701 10355 3710 10381
TIME...MOT...LOC 2232Z 218DEG 46KT 3713 10363
HAIL...1.00IN
WIND...<50MPH
$$127
WWUS55 KPUB 262247
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
447 PM MDT Sun May 26 2019
COC071-262315-
/O.CON.KPUB.SV.W.0035.000000T0000Z-190526T2315Z/
Las Animas CO-
447 PM MDT Sun May 26 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR EAST CENTRAL LAS ANIMAS COUNTY...
At 445 PM MDT, a severe thunderstorm was located near Kim, or 38
miles northeast of Des Moines, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is possible. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Kim and open country of eastern Las Animas county.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM MDT for southeastern
Colorado.
For your protection move to an interior room on the lowest floor of a
building.
Heavy rainfall is occurring with this storm, and may lead to
localized flash flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3715 10345 3721 10360 3749 10355 3755 10318
3731 10323 3721 10329
TIME...MOT...LOC 2245Z 212DEG 45KT 3724 10346
HAIL...1.00IN
WIND...60MPH
$$049
WWUS55 KPUB 262259
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
459 PM MDT Sun May 26 2019
COC071-262309-
/O.CAN.KPUB.SV.W.0035.000000T0000Z-190526T2315Z/
Las Animas CO-
459 PM MDT Sun May 26 2019
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LAS ANIMAS COUNTY
IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.
A Tornado Watch remains in effect until 900 PM MDT for southeastern
Colorado.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Pueblo.
LAT...LON 3715 10345 3721 10360 3749 10355 3755 10318
3731 10323 3721 10329
TIME...MOT...LOC 2258Z 225DEG 34KT 3734 10334
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:32 PM MDT, 48 minutes earlier.
Area forecast discussion, May 26, 3:32 PM MDT, 48 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 332 PM MDT Sun May 26 2019 .SHORT TERM...(This evening through Monday) Issued at 332 PM MDT Sun May 26 2019 Will keep discussion brief to ongoing active severe weather activity over eastern locations. Will continue Tornado Watch #253 over Crowley, Otero, Las Animas, Kiowa, Bent, Prowers and Baca counties until 9 PM MDT as recent high resolution models suggest strong to severe storms, gradually becoming linear in nature impacts this region into this evening. In addition, latest trends suggest that some stronger to possibly severe storms will develop over Pueblo, Teller and especially portions of EL Paso county into early this evening. Also, gusty south to southwest winds over the majority of the CWA should continue into this evening. Memorial Day Monday should experience less active conditions, with showers primarily favoring western Continental Divide locations in combination with slightly cooler temperatures and continued gusty winds, especially during the afternoon. .LONG TERM...(Monday night through Sunday) Issued at 332 PM MDT Sun May 26 2019 Monday Night: An upper level low pressure center will be located over the Utah and Arizona border at the beginning of the long term forecast period (Monday at 6PM MDT). The upper low will bring rain and snow showers during the overnight hours over the Continental Divide. Snow accumulations, at this point in time, do not warrant any winter weather highlights. Low temperatures will be slightly below average for this time of year, with the Plains expecting to span the 40s, the San Luis Valley (SLV) to be in the lower 30s, the upper Arkansas River Valley (upper Ark) to be in the mid-30s, and the mountains ranging from the teens to 20s, depending on elevation. Tuesday: The upper level low is expected to travel diagonally across the state, from the southwest to the northeast. The impacts will be instability rain and snow showers over the mountains and gusty winds over the SLV and the Plains. Winds gusts are expected to be from the west during the afternoon hours, with magnitudes around 25 to 35 mph. A cold front associated with the upper level low will develop over the northern portions of our forecast responsibility, during the afternoon hours, and travel south over the rest of our region. The cold front is expected to spark some evening thunderstorms over the Palmer Divide and produced scattered rain showers with embedded thunderstorms over the plains and over the eastern Mountains. CAPE values over the Palmer Divide are around 500 J/kg, therefore no severe thunderstorms are expected. The colder air mass begins the upper level low will leave the region around 10F below climatology. Wednesday: The upper level pattern behind the storm system will be kind of a mess. Small perturbations in the flow will spark some daytime thunderstorms over the mountains, all of those are expected to remain sub-severe. The forecast for the Plains has some uncertainty as some models resolve widespread showers in response to the surface upslope flow towards our mountains and ridges. The forecast RH values are too low for widespread showers, so I believe the models are resolving widespread stratus across the Plains. Thursday through Sunday: Gulf of Mexico moisture will be sloshing diurnally east to west during the daytime hours over our eastern Plains, which sets-up a dryline and therefore develops chances for afternoon thunderstorms each day. At this point in time, it is fairly uncertain where the dryline will set-up, but just be aware of the risk for thunderstorms. There will be a stagnant shortwave trough over the Great Basin region that will advect Pacific based moisture towards the Continental Divide Thursday through Sunday. The result will be diurnal showers and thunderstorms over the mountains. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 332 PM MDT Sun May 26 2019 The KCOS and KPUB taf sites should note generally VFR conditions with wind gusts around 30 knots at times in combination with primarily isolated late afternoon into early evening thunderstorms. KALS should experience VFR conditions during the next 24 hours in conjunction with gusty south to southwest afternoon winds around 35 knots at times. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 26, 11:59 AM MDT, 4 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1159 AM MDT Sun May 26 2019 COZ058>089-093>099-271800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1159 AM MDT Sun May 26 2019 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Severe thunderstorms are likely to occur this afternoon and early evening, generally east of the Interstate 25 corridor, to the Kansas state line. Although severe thunderstorm activity is possible over the majority of the plains, the greatest risk of severe weather activity will be east of a line from Calhan to Trinidad. Very large hail, up to 3 inches in diameter, will be achievable with the strongest storms. Wind gusts of 65 to 75 mph may also be noted. A tornado or two will also be possible, especially across Kiowa, Bent, Prowers and Baca counties. The best time for severe thunderstorm activity will be between 1 PM and 8 PM MDT. Locally heavy rain may also occur over the plains, and this locally heavy rain could produce local flash flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday Scattered to numerous showers and thunderstorms will be possible along the Continental Divide Monday and Tuesday, with isolated to scattered showers and thunderstorms spreading into the Pikes Peak region and adjacent plains Monday night through Tuesday. The main threat with thunderstorms will be small hail, wind gusts up to 50 mph, dangerous cloud to ground lightning and locally heavy rain. Some light to moderate snowfall accumulations will be possible across the higher peaks above 10000 feet Monday and Tuesday, particularly along the Continental Divide. Rain may mix with snow down to 7000 feet across the Pikes Peak region late Monday night through Tuesday morning but little to no accumulations are expected. Isolated to scattered showers and thunderstorms will remain in the forecast each day from Wednesday through Saturday. The best chances for thunderstorms on the plains will be on Thursday and again on Saturday. The main threats with thunderstorms will be lightning, brief moderate rainfall, small hail under 1 inch in diameter, and wind gusts up to 50 mph. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over the southeastern Colorado plains, generally east of the Interstate 25 corridor, between 1 PM and 8 PM MDT.
In the hours before
Local storm report, May 26, 4:02 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
402 PM MDT SUN MAY 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 3 NNE SWEETWATER RESERV 38.39N 102.76W
05/26/2019 M1.50 INCH KIOWA CO STORM CHASER
&&
RMGLocal storm report, May 26, 4:03 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
403 PM MDT SUN MAY 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 3 NNE SWEETWATER RESERV 38.39N 102.76W
05/26/2019 M1.50 INCH KIOWA CO STORM CHASER
.
0333 PM HAIL 4 ENE AIR FORCE ACADEMY 39.04N 104.80W
05/26/2019 M1.00 INCH EL PASO CO CO-OP OBSERVER
.
0325 PM HAIL 5 SE AIR FORCE ACADEMY 38.96N 104.79W
05/26/2019 M1.00 INCH EL PASO CO TRAINED SPOTTER
.
0317 PM HAIL 2 ENE HASTY 38.12N 102.93W
05/26/2019 M1.25 INCH BENT CO STORM CHASER
.
0315 PM HAIL HASTY 38.12N 102.96W
05/26/2019 M1.00 INCH BENT CO TRAINED SPOTTER
.
0315 PM HAIL 2 E HASTY 38.12N 102.93W
05/26/2019 M1.25 INCH BENT CO STORM CHASER
.
0310 PM HAIL HASTY 38.11N 102.96W
05/26/2019 E1.25 INCH BENT CO TRAINED SPOTTER
.
0254 PM TORNADO 2 S MCCLAVE 38.10N 102.85W
05/26/2019 BENT CO STORM CHASER
TORNADO SIGHTED 6 MILES SOUTH OF SPOTTERS
POSITION. ON THE GROUND ABOUT 1 MINUTE.
0254 PM TORNADO 2 S MCCLAVE 38.10N 102.85W
05/26/2019 BENT CO STORM CHASER
TORNADO SIGHTED 6 MILES SOUTH OF SPOTTERS
POSITION. ON THE GROUND ABOUT 1 MINUTE.
0254 PM TORNADO 2 S MCCLAVE 38.10N 102.85W
05/26/2019 BENT CO STORM CHASER
TORNADO SIGHTED 6 MILES SOUTH OF SPOTTERS
POSITION. ON THE GROUND ABOUT 1 MINUTE.
0254 PM TORNADO 2 S MCCLAVE 38.10N 102.85W
05/26/2019 BENT CO STORM CHASER
TORNADO SIGHTED 6 MILES SOUTH OF SPOTTERS
POSITION. ON THE GROUND ABOUT 1 MINUTE.
0238 PM TORNADO 3 NE WILEY 38.12N 102.58W
05/26/2019 PROWERS CO NWS EMPLOYEE
CORRECTS PREVIOUS TORNADO REPORT FROM 3 NE
LAMAR. REPORTS OF SAME TORNADO ALSO RECEIVED
FROM PROWERS COUNTY SHERIFF DISPATCH AND
TRAINED SPOTTER.
0238 PM TORNADO 3 NE LAMAR 38.12N 102.58W
05/26/2019 PROWERS CO NWS EMPLOYEE
.
0238 PM TORNADO 3 NE WILEY 38.12N 102.58W
05/26/2019 PROWERS CO NWS EMPLOYEE
CORRECTS PREVIOUS TORNADO REPORT FROM 3 NE
LAMAR. REPORTS OF SAME TORNADO ALSO RECEIVED
FROM PROWERS COUNTY SHERIFF DISPATCH AND
TRAINED SPOTTER.
0238 PM TORNADO 3 NE LAMAR 38.12N 102.58W
05/26/2019 PROWERS CO NWS EMPLOYEE
.
0238 PM TORNADO 3 NE WILEY 38.12N 102.58W
05/26/2019 PROWERS CO NWS EMPLOYEE
CORRECTS PREVIOUS TORNADO REPORT FROM 3 NE
LAMAR. REPORTS OF SAME TORNADO ALSO RECEIVED
FROM PROWERS COUNTY SHERIFF DISPATCH AND
TRAINED SPOTTER.
0238 PM TORNADO 3 NE WILEY 38.12N 102.58W
05/26/2019 PROWERS CO NWS EMPLOYEE
CORRECTS PREVIOUS TORNADO REPORT FROM 3 NE
LAMAR. REPORTS OF SAME TORNADO ALSO RECEIVED
FROM PROWERS COUNTY SHERIFF DISPATCH AND
TRAINED SPOTTER.
0238 PM TORNADO 3 NE LAMAR 38.12N 102.58W
05/26/2019 PROWERS CO NWS EMPLOYEE
.
0208 PM HAIL 15 S LAMAR 37.88N 102.62W
05/26/2019 E1.00 INCH PROWERS CO PUBLIC
.
0122 PM HAIL 2 WNW VILAS 37.39N 102.48W
05/26/2019 M1.50 INCH BACA CO PUBLIC
.
0113 PM HAIL SPRINGFIELD 37.41N 102.61W
05/26/2019 E1.25 INCH BACA CO BROADCAST MEDIA
.
0110 PM HAIL SPRINGFIELD 37.41N 102.61W
05/26/2019 M2.50 INCH BACA CO STORM CHASER
.
0110 PM HAIL SPRINGFIELD 37.41N 102.61W
05/26/2019 M1.00 INCH BACA CO TRAINED SPOTTER
STREET FLOODING TO SIX INCH DEPTH.
0108 PM HAIL 2 S SPRINGFIELD 37.38N 102.62W
05/26/2019 M1.25 INCH BACA CO STORM CHASER
.
0107 PM HAIL 1 NW SPRINGFIELD 37.42N 102.63W
05/26/2019 E1.25 INCH BACA CO PUBLIC
.
0101 PM HAIL 2 S SPRINGFIELD 37.38N 102.62W
05/26/2019 M1.00 INCH BACA CO STORM CHASER
.
1259 PM HAIL SPRINGFIELD 37.41N 102.62W
05/26/2019 M1.25 INCH BACA CO STORM CHASER
.
1255 PM HAIL SPRINGFIELD 37.41N 102.61W
05/26/2019 E2.50 INCH BACA CO PUBLIC
.
&&Local storm report, May 26, 4:05 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
405 PM MDT SUN MAY 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM HAIL EADS 38.49N 102.78W
05/26/2019 M1.00 INCH KIOWA CO EMERGENCY MNGR
&&
RMGLocal storm report, May 26, 4:07 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
407 PM MDT SUN MAY 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL 4 S EADS 38.43N 102.78W
05/26/2019 M2.00 INCH KIOWA CO STORM CHASER
&&
RMGLocal storm report, May 26, 4:16 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
416 PM MDT SUN MAY 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TORNADO 4 NNE SWEETWATER RESERV 38.40N 102.75W
05/26/2019 KIOWA CO TRAINED SPOTTER
ON THE GROUND ABOUT 1 MINUTE.
&&
RMGLocal storm report, May 26, 4:20 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
420 PM MDT SUN MAY 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM HAIL EADS 38.48N 102.80W
05/26/2019 M1.25 INCH KIOWA CO TRAINED SPOTTER
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 11:17 AM MDT | Special Weather Statement | PUB | Bent | 58 min |
| May 26, 12:01 PM MDT | Special Weather Statement | PUB | Baca | 44 min |
| May 26, 12:13 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 32 min |
| May 26, 12:38 PM MDT | Special Weather Statement | PUB | Bent | 52 min |
| May 26, 12:43 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 32 min |
| May 26, 1:03 PM MDT | Special Weather Statement | PUB | Bent | 42 min |
| May 26, 1:12 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 19 min |
| May 26, 1:22 PM MDT | Special Weather Statement | PUB | Bent | 38 min |
| May 26, 1:31 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas, Otero | 29 min |
| May 26, 1:44 PM MDT | Special Weather Statement | PUB | Kiowa | 46 min |
| May 26, 1:53 PM MDT | Special Weather Statement | PUB | Prowers | 37 min |
| May 26, 1:54 PM MDT | Special Weather Statement | PUB | Kiowa | 51 min |
| May 26, 1:58 PM MDT | Special Weather Statement | PUB | Bent | 47 min |
| May 26, 2:18 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 27 min |
| May 26, 2:25 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 50 min |
| May 26, 2:38 PM MDT | Tornado Warning | PUB | Kiowa, Prowers | 37 min |
| May 26, 2:41 PM MDT | Tornado Warning | PUB | Bent | 34 min |
| May 26, 2:47 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 28 min |
| May 26, 3:12 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 33 min |
| May 26, 3:13 PM MDT | Tornado Warning | PUB | Kiowa | 15 min |
| May 26, 3:25 PM MDT | Special Weather Statement | PUB | El Paso | 50 min |
| May 26, 3:26 PM MDT | Special Weather Statement | PUB | Crowley | 49 min |
| May 26, 3:27 PM MDT | Special Weather Statement | PUB | Pueblo | 48 min |
| May 26, 3:37 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 10 min |
| May 26, 3:40 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 35 min |
| May 26, 3:41 PM MDT | Special Weather Statement | PUB | Las Animas | 64 min |
| May 26, 3:55 PM MDT | Tornado Warning | PUB | Bent, Kiowa, Prowers | 35 min |
| May 26, 4:13 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 32 min |
| May 26, 4:22 PM MDT | Special Weather Statement | PUB | Pueblo | 23 min |
| May 26, 4:30 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Pueblo | 17 min |
| May 26, 4:36 PM MDT | Special Weather Statement | PUB | Crowley | 24 min |
| May 26, 4:41 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 34 min |
| May 26, 4:41 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 22 min |
| May 26, 4:45 PM MDT | Tornado Warning | PUB | Kiowa | 15 min |
| May 26, 5:06 PM MDT | Special Weather Statement | PUB | Baca | 39 min |
| May 26, 5:23 PM MDT | Special Weather Statement | PUB | Alamosa | 37 min |
| May 26, 5:47 PM MDT | Special Weather Statement | PUB | Kiowa | 43 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.